MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW ALL; HOSPITAL BED

UMANO MEDICAL INC OOK SNOW ALL; HOSPITAL BED
Model Number 200-0000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bed would not give audible signal on the bed exit detection.No patient involvement.

Brand Name
OOK SNOW ALL
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
MDR Report Key11852233
Report Number3009591865-2021-00010
Device Sequence Number3767571
Product Code FNL
UDI-Device Identifier00670482000142
UDI-Public010067048200014211200327
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number200-0000
Device Catalogue Number200-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1